# SDR SWAA2024101634645

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BEAR STRAP FORWARD GALLEY DOOR AREA BS 290-296 BETWEEN S-8R AND S-9R AT PASSENGER CABIN.CRACK LENGTH 0.375 IN.(1EA) 2024-565315<[01] STEP 5 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 210138503; DUE DATE:05-AUG-25;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 28-MAY-25.;[03] PERFORMED PERMANENT REPAIR LOCATED BETWEEN BS 277 TO BS 312 AND STR 6R TO STR 11R I.A.W B737-700 SRM 53-10-01-2R-6; REPAIR 6 AND EA-24-153-02583 WIP1 AND EA SUMMARY 24-153-02583. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED PERMANENT REPAIR LOCATED BETWEEN BS 277 TO BS 312 AND STR 6R TO STR 11R I.A.W B737-700 SRM 53-10-01-2R-6; REPAIR 6 AND EA-24-153-02583 WIP1 AND EA SUMMARY 24-153-02583. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
